# SDR O2JA201801050001

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N491RV
- Make and model: Lear 35A
- Aircraft serial: 35A491
- Aircraft time: 17,014 hours, 13,706 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

ENROUTE, DURING DESCENT THE AUTOPILOT ROLL FUNCTION DISENGAGED WHEN THE LT SIDE BARREL WAS MOVED FORWARD FOR DESCENT.  NOSE UP AND DOWN TRIM WITH THE BARREL WILL DISENGAGE ROLL MODE BECAUSE IT WILL INADVERTENTLY TRIM LEFT & RIGHT WHEN BARRELING UP OR DOWN.
